# SDR DL72S990594

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: 215201
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOP OF DESCENT, CREW AND PASSENGERS COMPLAINED OF AN ELECTRICAL SMELL IN CABIN WITH NO SIGN OF SMOKE.  AFTER A SAFE LANDING AND NORMAL DEPLANING, CONTRACT MAINTENANCE FOUND GASPER FAN CAUSING SMELL.  REPLACED FAN.
